# SDR QXEA0201649

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 12,933 hours, 17,758 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE LOWER NACELLE OUTBOARD SIDE IS CHAFED ON PREVIOUS REPAIR. REMOVED AND REPLACED CHAFED REPAIR PATCH AS PER D8 RD 8-54-602.
